# SDR CALA2024121603083

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 108,011 hours, 14,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD071701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR2 LH OVERHEAD PANEL EMER LT BATTERY PACK (33096) CAPACITY CHECK.   DR2 LH OVERHEAD PANEL EMER LT BATTERY PACK (33096) REPLACED AND INSTALLATION TEST CARRIED OUT RESULT NORMAL AS PER AMM 3-51-06.
